I am 24 with no children, and got skyla inserted in July 2016. Before skyla, I had zero cramps and the fullest hair on my head. It's been few months that I have horrible cramps (sometimes I fall to the floor from pain) and since 3 weeks ago my hair starded shedding.. my hair is in half. Anyone could share their experience oe tell me when to decide Skyla should be taken out?
Skyla is a contraceptive hormonal device ,it contains a levonorgestrel hormone which consider a second generation of progestin ,furthermore one of non common side effect is hair loss ,so you can take some vitamin supplement contained cystine that can reduce this loss of hair ,I think a few weeks all things will be alright ..this is not a reasonable cause to remove this device .
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2015 • 1 answer
Posted 17 Sep 2015 • 0 answers
Posted 23 Nov 2015 • 0 answers
Posted 28 Jun 2016 • 0 answers
Posted 14 Aug 2016 • 0 answers